# SDR SWAA2021100116382

- Difficulty date: September 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750250
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS727A+14 RBL24 WL152 FLOOR TO SIDEWALL SUPPORT ; CORROSION BS727A+14 RBL24 WL152 FLOOR TO SIDEWALL SPPORT / [01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT BS 727+14'; LBL24; WL 152 PER SRM51-10-02-0G-0 MEASURE L=7.5'X W=1'X D=0.010' MAX. MAT LOSS IS 0.010'; REMAINING THICKNESS IS 0.030'; ORIGINAL THICKNESS IS 0.040' (BAC1496-444) FOUND TO BE OUT OF LIMITS; REWORKED AREA PER SRM53-00-53-1A-2; ALLOWABLE DAMAGE PARAG. 4.A (2) DETAIL (E) FIG 103.- MICROMETER;S/N 65092939 DUE 03/2022.; [02] THIS DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q006H1B2; [03] VERIFIED THIS DISCREPANCY WILL BE ADDRESSED ON CC# TTG8Q006H1B2
